you may want to rephrase your question.
I don't think anyone can tell you in which order you will feel discomfort. Just know you will experience most of those things you mentioned. For me edgyness and skin crawling happend immediately, followed by depression, anxiousness, etc. I took immodium and B12. I know th immodium helped with the runs. It does get better anywhere from 4-6 days.
Good luck. Keep posting & reading.
All the best
D30 I think everyone is different. For me it was like a bad case of the flu. Just felt miserable. The mental part is worse than the physical part. Was for me anyway.
when i experienced withdrawls, mine started out with the shakiness and the skin crawling thing followed by anxiousness and feeling sick to my stomach. i think the worst thing was the mental part of the whole process. i am so sorry that you have to go through this, but you CAN do it!! be strong, and the withdrawls are different for each person, so hopefully yours won't be that bad!! my prayers and thoughts are with you and hang in there!!
Not everyone responds exactly the same. There is a whole litany of complaints listed medically. But you have to remember that any symptom that anyone had will be in the list - and not everyone will have all of the symptoms. Your use is really not that huge - but i am still trying to determine if that is as large a factor in the w/d process as one would think. Some of these complaints i found that the higher power opiates, particularly morphine, do a much harder number on your body's systems and much faster. Fortunately you arent doing morphine. Many people get physically sick and nauseous - abdominal cramps are no fun - loose stools are usually present - many people joke about needing an extra recepticle in the bathroom in case you have that loose stool while you are vomiting. Nervous system takes a large hit. May seem like nerves are firing randomly without thought. Restless leg syndrome hits most people. Folks say that a warm bath with epsom salts helps. Definitely a warm/hot bath. Or take a walk - exercise even if forced is good. Smaller issues like runny nose, pyloerectus (hair standing on end) on arms, You will need to keep in mind that this is really just a glorified case of the flu - - - and it wont kill you. you may want to get on your computer and stay occupied with this forum......best to you
When I first tried to quit CT, the anxiety was the worse part until night time. That's when the skin crawling and restless leg made me want to cut off my own legs. It was nice though to finally go use the restroom without any laxatives.
I can tell you that you are lucky to get out now while it's easy. You will feel bad for a day or two. After you hit 72 hours you will be on your way up . The first day is not too bad the second and 3 rd day is the worse.Do you have any left so when you hit like a bad place you can take a little bit of one? I have done this alot so if you need help I will be here all day. Ruthie
HI, I am on day 9 of a heavy hydros addiction. Went c/t. As everyone said, the 72 hour baririer is the hardest physical part. My best advice is to taper and plan. I myself didn't taper and made it worse. But, some planning can substanially help. I was very happy to that there wasn't much I absolutely had to do, cuase you won't want to. Good luck and know there's a lot of us here to help. God bless.
I will need you. I do have some left about 30 or so. I just hope it is better on the other side. I don't know if I have mentioned it or not both my father and mother died of drug overdose, prescription-- furenol3 (mother) My dad was a big morphine patch guy 100mg he would chew them and the paramedics found 8 patches attached to him. He chewed them as well.
For me, the worst part of the initial detox was the time i spent thinking about getting ready for it and worrying about how sick i was going to be...and i had totally midjudged this whole process because i did not know any better...i was on a tad bit more than u each day and went back to work on day 5 ...felt decent day 4...poops, LOL..fatigue and mild anxiety/clammy feelings were my main issues during those few days...like the flu...loss of appetite and depression as well...i have had a flu worse that what i went thru...u will be fine but i think it is normal to be afraid...in the scheme of things these few days of feeling physically ill are not that bad....pamper urself...get some movies or catch up on some reading...and exercise each day..even if it is just a walk around the block...I guess i had imagined i would be like shaking all over the place and throwing up all night...it did not happen...at my dose i did not even get rls during detox...i took my supps..drank my water and pulled myself out to the gym every day...u can do this
It all starts with waking up that morning and realizing that in 30 minutes you're not gonna get that quick fix and feel good. I suffer from a constant headache that isn't fixed by aspirin or tylenol. That's the worst for me. There are the runs within a day or so, followed by the sleepless nites and restless legs (or arms). I took xanax for that. The part that seemed like it would never go away though was the total lack of energy. It took months to feel normal again. Luckily, in the end, you do feel normal again.
I am worrying a ton, my wife just got mad at me for worrying about this weekend.
stop worrying...i am telling u..u sound like me...i quit with a friend who had detoxed before...she was telling me over and over that i was making too much out of it...and she was right